YB
BannerBanner

Is BD Tamoxifen really sh!te?

Author
crasher
Pro-Member
  • Total Posts : 1379
  • Reward points: 5557
  • Joined: 2006/03/28 23:30:33
  • Location: just down the road
  • Status: offline
2007/06/08 19:01:26 (permalink)

Is BD Tamoxifen really sh!te?

I am nearing the end of my 12 week cycle (3 weeks left) of Sust 500mg, Deca 400mg.

I did a dbol kickstart for 4 weeks at the start at 35mg ed.

I decided to run Nolva at 20mg ed throughout the cycle due to previous gyno symptoms. I had some pharma and some BD.

I used the pharma for the first 4 weeks whilst on dbol as this is usually when my symptoms appear. No problem at all, I still have a little lump from my first cycle but it didn't get any worse.

I then started on the BD for the remainder of my cycle. 2 weeks ago I thought my nips were getting a bit puffy (but I am always a bit paranoid about this) so I kept my eye on things. Over the last 2 weeks there have been no obvious changes but the lump I have in my right nip is hurting again. On Mon I upped my dose to 60mg ed and then reduced this to 40 then 30.

As I said I have had the early signs of gyno on both my previous cycles but that was when I wasn't taking any anti e's.

I have been drinking far too much alcohol lately, could this be a contributing factor?


Crasher
#1

2 Replies Related Threads

    Valley Fitness
    Wrongun
    Moderator
    • Total Posts : 5366
    • Reward points: 12734
    • Joined: 2001/09/09 19:22:45
    • Location: United Kingdom
    • Status: offline
    RE: Is BD Tamoxifen really sh!te? 2007/06/08 21:15:44 (permalink)
    You sure you got 20mg BD Nolva as they stopped making that sometime ago and switched to 10mg tablets. It maybe you are taking half the dosage you think?

    Wrongun!
    #2
    crasher
    Pro-Member
    • Total Posts : 1379
    • Reward points: 5557
    • Joined: 2006/03/28 23:30:33
    • Location: just down the road
    • Status: offline
    RE: Is BD Tamoxifen really sh!te? 2007/06/09 11:43:11 (permalink)
    Have got the 10mg ones Wrongun but have been taking th right amount.

    Does alcohol cause / make gyno worse because I have had a bit of a rough patch lately and drank far too much?

    Crasher
    #3
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5